# SDR MWEA99641

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48072
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 2587335113
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HORIZON COMPARATOR ILLUMINATED IMMEDIATELY AFTER TAKEOFF 6 DEGREES DIFFERENCE BETWEEN THE FO'S PRIMARY FLIGHT DISPLAY ND CAPT'S AND STANDBY.  REPLACED VERTICAL GYRO.
